# SDR E81RJT229553

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: General aviation
- Aircraft: N816LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258363
- Aircraft time: 9,727 hours, 6,086 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2070C11
- Part serial: T007
- Condition: Inoperative
- Location: Lt Fuel Boost
- Part time: 14 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INVESTIGATED PILOT REPORT OF LT FUEL BOOST PUMP INDICATION.  FOUND LT FUEL BOOST PUMP INOPERATIVE.  INSTALLED BOOST PUMP WAS O/H 2/04/2011.  REPLACED LT BOOST PUMP WITH AN O/H, PN 2C40-2, BOOST PUMP AS ORIGINALLY INSTALLED, OPS CKS OK.  PUMP FAILURE MODE UNKNOWN, RECOMMEND INVESTIGATION AT TEAR-DOWN BY O/H FACILITY.  PN 2070C.11 BOOST PUMPS WERE REPLACED BY OTHER PN 2C40-2 BOOST PUMPS YEARS PREVIOUSLY AT MFG AND RETROFITTED TO EARLIER ACFT SB 28-88 AND MODIFICATION 253256A. THE ACFT PARTS DISTRIBUTION DIVISION SHOW  PN 2070C.11 PUMPS AS INTERCHANGEABLE WITH 2C40-2 BOOST PUMPS.
